# SDR FDEA201206052098

- Difficulty date: June 5, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5398067022200
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STRINGER 40 LEFT MISREPAIRED FRAMES 73 TO 74.  REPAIRED IAW SRM 53-10-14, FIG 201, PAGES 203 TO 206 FLAG NOTE 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
